# SDR 03FDEA00582

- Difficulty date: April 24, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727-200
- Aircraft serial: 21292
- Aircraft time: 48,850 hours, 34,263 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1090 FRAME PUNCTURED BY FLOOR PANEL FASTENERS, LBL 21 WL 156.  INSTALLED THE FABRICATED DOUBLER AT BS 1090 FRAME LBL 21 WL 156 IAW SRM 51-40-3.  REINSTALLED STANTION PER SRM 51-30-2.
